# SDR DALA2020060502452

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 86,473 hours, 10,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS/SIGNS AT 3L/4L DOORS FAIL DURING LIGHTS TEST REPLACED BATTERY PACKS AT 3L/4L DOORS PER B777 AMM 33-51 ALL LIGHTS NOW CK GOOD
